# SDR DALA2014072704221

- Difficulty date: July 27, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N322US
- Make and model: Airbus A320-211
- Aircraft serial: 263
- Aircraft time: 69,337 hours, 31,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON WEB LOCATED BETWEEN FRAMES 69-70 STR 23L IN AFT  PAX CABIN.  REPLACED WEB IAW SRM 51-72-11 AND DWG D53470100.
